Canadian Mathematical Society
Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Volume 60 Number 5 (Oct 2008)

Looking for a printed back issue?
961   About the Defectivity of Certain Segre--Veronese Varieties
Abrescia, Silvia
975   An AF Algebra Associated with the Farey Tessellation
Boca, Florin P.
1001   Isometric Group Actions on Hilbert Spaces: Structure of Orbits
Cornulier, Yves de; Tessera, Romain; Valette, Alain
1010   $H^\infty$ Functional Calculus and Mikhlin-Type Multiplier Conditions
Galé, José E.; Miana, Pedro J.
1028   Lifting $n$-Dimensional Galois Representations
Hamblen, Spencer
1050   Adjacency Preserving Maps on Hermitian Matrices
Huang, Wen-ling; Semrl, Peter \v
1067   On Types for Unramified $p$-Adic Unitary Groups
Kariyama, Kazutoshi
1108   A Classification of Tsirelson Type Spaces
Lopez-Abad, J.; Manoussakis, A.
1149   Conjugate Reciprocal Polynomials with All Roots on the Unit Circle
Petersen, Kathleen L.; Sinclair, Christopher D.
1168   Short Time Behavior of Solutions to Linear and Nonlinear Schr{ödinger Equations
Taylor, Michael

© Canadian Mathematical Society, 2015 :